| Catalog Number |
21-2865-24 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.No further action.A device history record could not be completed as no lot number was received.
Event or Problem Description
It was reported that when they removed the needle they heard and felt the click off the safety needle.When they were putting the needle in the sharps bin the needle clicked back out and stabbed them in the middle finger.There was patient involvement, but no human harm reported.